×

zbMATH — the first resource for mathematics

A distribution property for linear recurrence of the second order. (English) Zbl 0318.10006

MSC:
11B37 Recurrences
11J71 Distribution modulo one
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lawrence Kuipers and Jau Shyong Shiue, A distribution property of a linear recurrence of the second order, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 52 (1972), 6 – 10 (English, with Italian summary). · Zbl 0243.10041
[2] L. Kuipers and Jau Shyong Shiue, A distribution property of the sequence of Lucas numbers, Elem. Math. 27 (1972), 10 – 11. · Zbl 0227.10008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.